Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 4, Pages 673-680
http://dx.doi.org/10.1155/S0161171297000926

Fixed point theorems for compatible mappings with applications to the solutions of functional equations arising in dynamic programmings

1Department of Mathematics, Sichuan University, Sichuan, Chengdu 610064, China
2Department of Mathernatics, Kyungsung University, Pusan 608-736, Korea
3Department of Mathematics, Dongeui University, Pusan 614-714, Korea

Received 4 October 1995; Revised 21 February 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some common fixed point theorems for compatible mappings are shown As an application, the existence and uniqueness of common solutions for a class of functional equations arising in dynamic programmings are discussed.